# SDR CALA2025103010745

- Difficulty date: October 29, 2025
- Submitted: October 31, 2025
- Operation: Air carrier
- Aircraft: N23983
- Make and model: Boeing 787-9
- Aircraft serial: 66140
- Aircraft time: 25,411 hours, 2,489 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Broken
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

8D POLARIS BUSINESS CLASS SEAT EMERGENCY LIGHT LENS BROKEN.  REMOVED AND REPLACED 8D FLOOR PROXIMITY EMERGENCY LIGHT REF AMM 33-51-06. OPS CHECK GOOD. OK FOR SVC.
